MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/phm.0b013e3181837ee9

Медицинская библиотека · American journal of physical medicine & rehabilitation · 2008

Hyperthyroidism as a cause of autonomic dysreflexia.

Chang Jae Hyeok, Han Ji Eui, Sohn Hyun Joo, Shin Yong Beom, Ko Hyun-Yoon

Клинический случайСтатьяПеревод в очереди

Аннотация

A 25-yr-old female tetraplegic patient experienced autonomic dysreflexia episodes involving hypertension, headache, facial flushing, and tachycardia. The symptoms were not related to the bladder or bowel. The episodes did not seem to be linked to any mechanical cause. The patient was incidentally diagnosed with hyperthyroidism. Treatment with antithyroid medication resulted in resolution of the autonomic dysreflexia. This case suggests that hyperthyroidism may trigger autonomic dysreflexia in tetraplegic patients.

Для цитирования: Chang Jae Hyeok, Han Ji Eui, Sohn Hyun Joo, Shin Yong Beom, Ko Hyun-Yoon. Hyperthyroidism as a cause of autonomic dysreflexia.. American journal of physical medicine & rehabilitation. 2008. DOI: 10.1097/phm.0b013e3181837ee9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.